MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM WORKSTATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. QUANTUM WORKSTATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number QWS
Medical Device Problem Codes Computer Software Problem (1112); Unable to Obtain Readings (1516); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation to be completed on return of device.
 
Event or Problem Description
User reported the device was displaying "!!!" for multiple values.Hct/sat sensor wiped clean and values factory reset, sensor replaced, hard reboots performed and the values were still alarming.Qws swapped to another hlm and it worked for a case, with errors reappearing the next day.
 
Additional Manufacturer Narrative
Device investigation to be completed on return of device.Final report (b)(6) 2026: hospital sensor found to have fractured fibre optic cable - accidental damage.Quantum workstation was unable to recognise the sensor in this case, however following testing on return to hq, quantum workstation functioned as expected - no fault found.Subject device preventative maintenance completed, sensor replaced.Sensor damage is not a reportable event as per company criteria.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23603250
Report Number3006073153-2025-00284
Device Sequence Number9444289
Product Code DRY
UDI-Device Identifier05060434420008
UDI-Public05060434420008
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQWS
Device Catalogue Number51-000001-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown